Sudafed Congestion Day & Night Capsules16s

You have 0 of this in your trolley

Sudafed Congestion Day & Night Capsules
0 in trolley

Quantity of Sudafed Congestion Day & Night Capsules in trolley 0

0 in trolley.
Congestion Headache Relief Day & Night Capsules
Helps clear your head cold. Two different capsules - one for day and one for night.Paracetamol, Caffeine & Phenylephrine How does this product help? Sudafed Congestion Headache Relief Day & Night Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.
  • Analgesic

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg, Each Night Capsule contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg

Typical values

Preparation and Usage

Please read the enclosed leaflet carefully before use. How to take? For oral use. Swallow whole with water. Do not chew. Adults and children 12 years and over: Take 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years.

Warnings

  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.<br><br>Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.<br><br>The Day time capsules contain caffeine and so may disrupt sleep if taken at night.<br>Do not use the capsules after the date shown on the pack.<br><br>Keep out of the sight and reach of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer